Revista Matemática Iberoamericana


Full-Text PDF (365 KB) | Metadata | Table of Contents | RMI summary
Volume 32, Issue 4, 2016, pp. 1163–1188
DOI: 10.4171/RMI/911

Published online: 2016-12-16

Well-posedness and scattering for nonlinear Schrödinger equations on $\mathbb R^d \times \mathbb T$ in the energy space

Nikolay Tzvetkov[1] and Nicola Visciglia[2]

(1) Université de Cergy-Pontoise, France
(2) Università di Pisa, Italy

We study the Cauchy problem and the large data $H^1$ scattering for energy subcritical NLS posed on $\mathbb R^d \times \mathbb T$.

Keywords: NLS, scattering, Strichartz estimates, Morawetz estimates

Tzvetkov Nikolay, Visciglia Nicola: Well-posedness and scattering for nonlinear Schrödinger equations on $\mathbb R^d \times \mathbb T$ in the energy space. Rev. Mat. Iberoamericana 32 (2016), 1163-1188. doi: 10.4171/RMI/911